# SDR CHQA201100419

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 23,179 hours, 18,744 cycles
- Engine: Allsn AE3007A
- Engine time: 24,596 hours, 21,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NUMBER 3 FLOOR PROXIMITY EMERGENCY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 3 FLOOR PROXIMITY EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
